# SDR CA051117008

- Difficulty date: November 15, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piagio P180
- Aircraft time: 1,274 hours
- Engine: Pwa PT6A66
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 314611
- Part serial: 0242
- Condition: Cracked
- Location: Mlg
- Part time: 1,105 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL ASSY WAS FOUND U/S AFTER INSPECTION.  FOUND THAT THE INNER WHEEL WAS CRACKED AND THE WHEEL ASSY WAS REPLACED WITH A SERVICEABLE UNIT.
